On near open sets in bitopological spaces
作者: H. M. Abu-DoniaMona Bakri
刊名: Journal of Advanced Studies in Topology, 2015, Vol.6 (1), pp.9-19
来源数据库: Modern Science Publishers
原始语种摘要: In this paper we introduced two new classes of sets in bitopological spaces, the first type is weaker than \(ij\)-\(\Omega\)-closed sets namely, \(ij\)-\(\Omega^{^{*}}\)-closed sets, and the second type called \(ij\)-\(\Omega^{^{**}}\)-closed sets which lies between the class of \(ij\)-\(\Omega\)-closed sets and the class of \(ij\)-\(g\)-closed sets. We find some basic properties and applications of these sets. We also, introduce new bitopological separation axioms and new type of continuous functions between bitopological spaces. Finally, we prove that some of the introduced bitopological separation properties are preserved under some types of continuous functions.
全文获取路径: 现代科学出版社 

  • Omega 希腊字母的最后一字(Ω,ω)奥米伽(导航系统)希腊字母的末一字
  • closed 闭路的
  • introduced 引种的
  • prove 实验
  • between 在中间
  • preserved 保藏的
  • separation 分选
  • second 
  • continuous 连续的
  • applications 应用程序